Product Description Experience the relief of Alavert Allergy 24 Hour Orally Disintegrating Tablets to help relieve all of your indoor and outdoor allergy symptoms. The active ingredient in this allergy medicine for adults and children 6 years and older is a non-drowsy* antihistamine (Loratadine 10 mg). Alavert Allergy comes in convenient quick-dissolving tablets that melt in your mouth. The instant a tablet touches your tongue you know relief is on its way. So easy to take - no water is needed. Alavert Allergy delivers 24 full hours of symptom relief from sneezing, runny nose, itchy, watery eyes, and itching of the nose and throat. Alavert Allergy is conveniently available over-the-counter without a doctor’s prescription so you can get back to your day. Alavert Allergy is available in citrus burst and fresh mint flavors. Review all labeled directions and warnings prior to use. *When taken as directed. From the Manufacturer Alavert Allergy provides 24 hours of allergy syptom relief without causing drowsiness when taken as directed. It contains prescription strength loratadine 10mg. Just one tablet a day relieves runny nose, sneezing and itchy, watery eyes. It is safe and effective for adults and children 6 years and over. Th Citrus Burst flavored tablet melts in your mouth. So convenient, it can be taken without water.
- Includes one pack of 60 tablets of Alavert Allergy 24 Hour Orally Disintegrating Tablets, citrus burst flavor
- Multi-symptom allergy relief tablets deliver 24 hours of non-drowsy relief (1) from sneezing, runny nose, itchy, watery eyes and itching of the nose & throat
- Over-the-counter antihistamine medicine tackles the worst allergy symptoms
- Allergy medicine with active ingredients Loratadine 10 mg
- Alavert Allergy Orally Disintegrating Tablets may be used by those 12 years and older